# SDR ASMF201702006

- Difficulty date: January 19, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N845AM
- Make and model: Boeing 737-800
- Aircraft serial: 36706
- Aircraft time: 8,399 hours, 3,262 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481056
- Part serial: 14071H8622
- Condition: Cracked
- Location: Right
- Part time: 8,399 hours, 3,262 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING TAXI, THE RIGHT SIDE WINDOW WAS CRACKED.   REPLACED THE WINDOW IAW AMM 56-12-11, TESTED CORRECT.
